Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    4347

March 1, 2010. Day 3

blue skies

170 views

So today is my third day on 40mg/day of amnesteem. There aren't really any changes in my skin yet--kinda early for that. I am starting to dry out. I am always thirsty. I do have an annoying side effect--stomach ache/nausea. It's unpleasant, but probably not that serious. Has anyone else had stomach aches after taking accutane? I sure hope it goes away. ugh.

cheers.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×